# SDR YENA2024122601589

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 87,368 hours, 32,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FAULT EPSU AT ROW 11 LH PASSENGER CABIN FIN 11WL AND FAULT EPSU AT ROW 11 RH PASSENGER CABIN FIN 12WL; REF AEWROMAN NR 2024-444555 WO 2024 266/1 PERFORMED TSM 33-51-00-810-822A & TSM 33-51-00-810-806A R & R EPSU 11WL DEU 300RHA & 200RH20 IAW AMM 23-73-46-000-001A BITE TEST OF EPSU OK.
